# SDR G1X2002F00002

- Difficulty date: January 28, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N408LM
- Make and model: Israel GALAXY
- Aircraft serial: 036
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 5012889
- Condition: Leaking
- Location: Brakes
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRAPER SEALS FAILING.  3 AIRCRAFT,  BRAKE ASSEMBLIES SO FAR.  SCRAPER SUPPORTS PISTON GUIDE AND IS COMING UNSEATED.  THE GUIDE THEN SHIFTS IN THE BORE AND COCKS THE PISTON SIDEWAYS AND THE SEAL BECOMES INEFFECTIVE.  WAITING ON ENGINEERING DISPOSITION FROM ABSC.
